# SDR FDEA202007091480

- Difficulty date: July 9, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BEAM CRACKED,  BS 580 BELOW SEAT TRACK LBL 44.5.   TRIMMED UPPER FLANGE OF THE FLOORBEAM SPLICE, FABRICATD A REPAIR ANGLE , RADIUS STRAP, AND INSTALLED IAW EA TF-5310-T0355035 P1.
